| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

ADVANCED STUDIES IN THEORETICAL PHYSICS

Online Edition, Vol. 2, 2008, no. 13-16


W. Davidson
      Stationary axisymmetric solutions of Einstein's equations for a perfect fluid in rigid or differential rotation
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 597-609.

Yumin Xiang
      The electromagnetic force on the walls of a rectangular waveguide
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 611-623.

S. N. Hosseinimotlagh, S. A. Araghi
      Determination of effective thermal neutron diffusion length in different diffusing media by using Darboux method
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 625-635.

O. P. Thakur, A. K. Singh
      Analysis of dielectric relaxation in water at microwave frequency
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 637-644.

I. Antoniadis, K. Benakli, A. Delgado, M. Quiros
      A new gauge mediation theory
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 645-672.

N. Esfandian, E. Nadernejad
      Quality improvement of speech signals using LPC analysis
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 673-685.

P. Hillion
      Light reflected by time reversal chiral mirrors
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 687-697.

O. S. Zandron
      On type II superstrings: The geometric canonical formalism for the (1,1) \sigma model
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 699-724.

N. Noutchegueme, C. Nangne
      Global existence of solution to the coupled Einstein-Maxwell system for a perfect charged relativistic fluid in a Robertson-Walker space-time
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 725-740.

A. Zecca
      Homogeneous and isotropic expanding universe with unconventional role of torsion
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 741-749.

A. Zecca
      Isotropic inhomogeneous cosmological model with torsion
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 751-760.

D. Latifi, A. Razavi
      Inextensible flows of curves in Minkowskian space
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 761-768.

V. M. N. Passaro, F. De Leonardis
      Solitons in SOI optical waveguides
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 769-785.

A. Biswas, E. Zerrad
      Soliton perturbation theory for the Gardner equation
      Adv. Studies Theor. Phys., Vol. 2, 2008, no. 13-16, 787-794.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |